# SDR DLM11030052

- Difficulty date: January 11, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 32,019 hours, 4,561 cycles
- Engine: Pwa PW4460
- Engine time: 42,279 hours, 6,172 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 42,279 hours, 6,172 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TO ROLL SELECT FADEC ALTN ILLUMINATED AGAIN ABORTED TO APPROXIMATELY 60 KTS MESSAGE OCCURS SHORTLY AFTER TAKEOFF POWER IS SET NORMAL FULL POWER USED ON BOTH TAKEOFFS. REPLACED NR 2 ENGINE EEC.
